Shedding on fin 8 months in - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 1 of 1
  1. #1
    Senior Member
    Join Date
    Nov 2011
    Posts
    250

    Default Shedding on fin 8 months in

    Hi,

    Basically i've been on fin since Dec 11 and now my hair looks a bit better I think. However, the past couple of weeks my hair has been shedding more than usual.

    Is it possible to experience fin shedding after 8 months of being on it?!

Similar Threads

  1. 3 months on propecia and still shedding
    By mcw in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 03-09-2012, 08:54 AM
  2. 5 months on fin and shedding again?
    By lucrio in forum Men's Hair Loss: Start Your Own Topic
    Replies: 1
    Last Post: 11-02-2011, 04:47 PM
  3. been on rogaine for over 2 months and shedding again?
    By Ramazan in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 10-03-2011, 02:34 AM
  4. Shedding on fin still normal after 9 months
    By auteur55 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 5
    Last Post: 08-30-2011, 06:09 PM
  5. Shedding continuously 5 months after Rogaine
    By Taka4312 in forum Hair Loss Treatments
    Replies: 3
    Last Post: 04-22-2009, 05:50 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Hello, Learn How to Design a Basic Marketing Campaign
12-18-2020 09:09 AM
by mohtan
Last Post By amelia
Yesterday 07:00 PM
Hair Transplant at Eugenix
05-09-2021 05:10 AM
Last Post By aatish1990
Yesterday 02:42 PM
Best results form Civas Hair Transplant
11-28-2020 11:47 PM
Last Post By Eitan
Yesterday 02:29 PM
ru58841 systemic side effects
06-25-2013 08:19 PM
Last Post By Cham123
Yesterday 02:05 PM
Looking for tf2 marketplace.
Yesterday 10:05 AM
by Uliod
Last Post By Uliod
Yesterday 10:05 AM